| Model Number |
300800 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Results which were positive for the neumodx sars-cov-2 test strip on the on the neumodx 288 molecular system were discrepant with another method.
Additional Manufacturer Narrative
No adverse outcomes were reported.The customer routinely confirms results using other assay platforms.We are reporting this event in an abundance of caution and in accordance with the eua requirements.